# SDR TWAA9809615

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 630-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND CORRODED LONGITUDINAL STIFFENER AT STA 630 TO STA TO 680 BETWEEN L29R AND L30R.  REPLACED HAT SECTION STIFFENER PER SRM 51-01, PAGE 1.  (X)
